# SDR UPS01235763

- Difficulty date: April 4, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FUSELAGE NOSE SECTION RT SIDE BS 203.8 WL 219.5 STR.15R SKIN CRACKED AROUND FASTENERS (2EA) NDT INSP.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER REPAIR AT R/H SIDE BS 203.8 WL 219.5 STR.15R AS PER B727 SRM 53-30-3 FIG.3 MATERIAL USED 2024-T3 .063 FOR EXTERNAL DOUBLER 9.25 X 10.25 LOT240328 PO 83112055, MATERIAL USED FOR FILLER 2024-T3 .050 2.5 X 1 PO 83110438 LOT303423.
